Alert archive / Maryland / Flash Flood Warnings in 2017

Flash Flood Warning 46, NWS Baltimore/Washington

August 18, 2017Harford County, Maryland

NWS Baltimore/Washington issued this flash flood warning at Aug 18, 2017, 7:14 PM EDT for Harford County, Maryland. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2017, 7:14 PM EDT (23:14 UTC)
Expired
Aug 18, 2017, 10:15 PM EDT
In force
3 hr
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Flood severity
None

County Harford County, MD

The radar

The Dover AFB radar (KDOX), 104 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 7:30 PM EDTFLASH FLOOD1 Ne Abingdon, MDCAR IN WATER AT BUSH RD AND RT 7

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2017-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 746 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2017-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
746 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

159 
WGUS51 KLWX 182314
FFWLWX
MDC025-190215-
/O.NEW.KLWX.FF.W.0046.170818T2314Z-170819T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Baltimore MD/Washington DC
714 PM EDT FRI AUG 18 2017

The National Weather Service in Sterling Virginia has issued a

* Flash Flood Warning for...
  Central Harford County in northern Maryland...

* Until 1015 PM EDT

* At 713 PM EDT, emergency management officials reported flash 
  flooding and water rescues ongoing across southeast Harford 
  county in around Aberdeen. 

* Some locations that may experience flooding include...
  Aberdeen, Havre De Grace, Aberdeen Proving Ground, Bel Air South,
  Bel Air North, Fallston, Riverside, Pleasant Hills, Perryman,
  Edgewood, Joppatowne, Darlington, Benson, Churchville, Carsins,
  Bynum, Harford Furnace, Abingdon, Hickory and Belcamp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3967 7619 3965 7616 3962 7615 3959 7611
      3955 7608 3955 7606 3950 7609 3949 7609
      3939 7629 3954 7648

$$

LFR
5 follow-up statements
528 
WGUS71 KLWX 182329
FFSLWX

Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
729 PM EDT FRI AUG 18 2017

MDC025-190215-
/O.CON.KLWX.FF.W.0046.000000T0000Z-170819T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harford MD-
729 PM EDT FRI AUG 18 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
CENTRAL HARFORD COUNTY...

At 723 PM EDT, stream gauges indicated flash flooding occurring 
along the Bynum run in Bel Air. At 721 PM, the stream gauge at 
Bynum run at Bel Air was at 9.18 feet and rising and flood stage is 
9 feet. At 9 feet, flooding affects Bynum Run Park near Route 22. In 
addition, 911 center in Harford county reported flash flooding still 
ongoing across southeast Harford county with water rescues in around 
Aberdeen. Several roads also remain closed due to flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3967 7619 3965 7616 3962 7615 3959 7611
      3955 7608 3955 7606 3950 7609 3949 7609
      3939 7629 3954 7648

$$

LFR
641 
WGUS71 KLWX 182344
FFSLWX

Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
744 PM EDT FRI AUG 18 2017

MDC025-190215-
/O.CON.KLWX.FF.W.0046.000000T0000Z-170819T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harford MD-
744 PM EDT FRI AUG 18 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
CENTRAL HARFORD COUNTY...

At 731 PM, stream gauges on the Otter Point Creek near Edgewood 
indicated that creek out of its banks. The gauge indicated the creek 
was at 8.68 feet and rising and flood stage is 8 feet. At 8 feet, 
Winter Run Road begins to flood near Singer Road.

At 723 PM EDT, stream gauges indicated flash flooding occurring 
along the Bynum run in Bel Air. At 721 PM, the stream gauge at 
Bynum run at Bel Air was at 9.18 feet and rising and flood stage is 
9 feet. At 9 feet, flooding affects Bynum Run Park near Route 22. In 
addition, 911 center in Harford county reported flash flooding still 
ongoing across southeast Harford county with water rescues in around 
Aberdeen. Several roads also remain closed due to flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3967 7619 3965 7616 3962 7615 3959 7611
      3955 7608 3955 7606 3950 7609 3949 7609
      3939 7629 3954 7648

$$

LFR
653 
WGUS71 KLWX 190052
FFSLWX

Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
852 PM EDT FRI AUG 18 2017

MDC025-190215-
/O.CON.KLWX.FF.W.0046.000000T0000Z-170819T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harford MD-
852 PM EDT FRI AUG 18 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
CENTRAL HARFORD COUNTY...

At 850 PM EDT, law enforcement has reported flooding in southern and 
eastern portions of Harford County. Up to three inches of rain fell 
in a short amount of time. Flooding is occurring on Otter Point 
Creek at Edgewood, though it has crested. No additional rain is 
expected tonight. Ongoing flooding will continue to be monitored.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3967 7619 3965 7616 3962 7615 3959 7611
      3955 7608 3955 7606 3950 7609 3949 7609
      3939 7629 3954 7648

$$

BAJ
987 
WGUS71 KLWX 190149
FFSLWX

Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
949 PM EDT FRI AUG 18 2017

MDC025-190215-
/O.CON.KLWX.FF.W.0046.000000T0000Z-170819T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harford MD-
949 PM EDT FRI AUG 18 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
SOUTHEASTERN HARFORD COUNTY...

At 948 PM EDT, local law enforcement reported flash flooding this 
evening in Harford County. Up to three inches of rain fell in a 
short amount of time in the eastern portions of the county. Otter 
Point Creek is still above flood stage as well.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3950 7609 3949 7609 3939 7629 3941 7631
      3948 7635 3961 7613 3959 7611 3955 7608
      3955 7606

$$

BAJ
484 
WGUS71 KLWX 190213
FFSLWX

Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
1013 PM EDT FRI AUG 18 2017

MDC025-190222-
/O.EXP.KLWX.FF.W.0046.000000T0000Z-170819T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harford MD-
1013 PM EDT FRI AUG 18 2017

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN HARFORD COUNTY WILL
EXPIRE AT 1015 PM EDT...

The threat of rapid-life threatening flooding has ended, but the
flood threat continues. A flood warning has been issued to replace
the flash flood warning.

LAT...LON 3950 7609 3949 7609 3939 7629 3941 7631
      3948 7635 3961 7613 3959 7611 3955 7608
      3955 7606

$$

BAJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 3:04 PM EDT, 4 hours 10 minutes earlier.

Area forecast discussion, Aug 18, 3:04 PM EDT, 4 hours 10 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
304 PM EDT Fri Aug 18 2017

.SYNOPSIS...
A cold front will cross the region tonight. Surface high
pressure will build in Saturday, but an upper level disturbance
will cross the region Saturday night. A warm front will advance
back north across the region early next week, followed by a
strong cold front in the middle of the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Latest surface analysis depicts the cold front entering western
West Virginia and western Pennsylvania, heading southeast.
Aloft, a broad trough covers the eastern and central US, with
several embedded shortwaves. One of these is located over West
Virginia at present and is heading east.

Ahead of these sources of lift, we have a truly soupy air mass,
with dew points in the mid 70s to around 80 widespread, and air
temperatures near to just above 90. This is resulting in CAPEs
estimated to be well in excess of 2000 J/kg. The associated
shortwave is helping increase shear to around 30 knots, with
areas near the Mason-Dixon expected to reach 35 knots.

Suffice it to say, we have a pretty good setup (as August goes)
for severe weather, and with the high PW's, flash flooding. Best
flash flood threat will depend on the front slowing and cells
starting to train later on, but any storm can produce some
extremely heavy rainfall rates given the high CAPE and high
available moisture. Watches for severe and flash flooding
extend west to near the Blue Ridge, but an isolated instance
early west of there is not impossible. However, best odds are
near the I-95 corridor on east to the bay as storms intensify
and tap into the excessive CAPE and moisture. Timing looks
primed with late aft/early evening for most of the region, and
while CAPE should diminish this evening, cells may continue to
regenerate well into the evening as the front slows, which is
why the flash flood watch extends to 2 AM.

Besides all of that, heat remains a concern until the storms
reach the area, and the heat advisory remains in effect. It may
be cancelled early as the storms cool the region down by early
evening.

Later tonight, front will slowly but surely clear us out storm-
wise, but moisture may be slow to dwindle, with patchy fog
possible. Lows will be a bit cooler than last night, with 60s
and low 70s expected.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Other than patchy fog, Saturday should start out tranquil with
some sun. Humidity will be lower, though temperatures will only
be a few degrees less than today. However, potent upper level
trough will move into the region late in the day and at night,
and it appears enough moisture will remain to result in isolated
showers and t-storms late in the day into the evening.

High pressure dominates Sunday for the most part, with
temperatures expected to drop a bit further once again - the
most comfortable day of the weekend. However, warm front will
start poking back north late in the day and at night, and that
may result in a return risk of showers in central VA.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
High pressure will move offshore Monday and settle into
Tuesday, allowing for southerly flow to settle over our area.
Moisture advection could enhance diurnally driven showers and
thunderstorms Monday and Tuesday afternoon/evening. An upper
trough and strong cold front will approach from the northwest on
Tuesday night into Wednesday, bringing additional chance of
showers and thunderstorms on Wednesday. The front should move
across on Wednesday night with a high pressure returning
Thursday into Friday.

High temperatures Monday through Wednesday will be in the mid
to upper 80s in Northern Maryland... to low 90s in Central
Virginia at times... and 70s at higher elevations... highs in
the 70s and 80s Thursday and Friday.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
Primary TAF concern next few hours will be potential for gusty
thunderstorms with brief IFR cigs and vis moving across the
terminals. Tried to peg timing as best as possible in TAFs but
still some uncertainty exists.

Overnight, more rural spots, including MRB and CHO, could see
patchy fog development. Otherwise, expecting VFR Saturday,
though an isolated shower or t-storm is possible late. Mainly
VFR again Sunday with high pressure dominant.

VFR conditions expected Monday into Wednesday, with periods of
sub-VFR conditions mainly Monday and Tuesday afternoon/evening
and Wednesday due to possible showers and thunderstorms.

&&

.MARINE...
SCA in effect through the evening for southerly channeling and
approaching t-storms. Special Marine Warnings are likely over
the next several hours as strong storms move in with approaching
cold front. Then, expect northerly channeling overnight, so SCA
continues for main channel until early morning. For balance of
Saturday, should be sub SCA, but an isolated gusty t-storm is
possible late in the day as an upper trough moves on through.
Returning to tranquil conditions Sunday.

Mainly dry conditions expected Monday into Wednesday, with
periods of showers and thunderstorms possibly developing Monday
and Tuesday afternoon/evening and Wednesday. Wind gusts are
expected to stay below the small craft advisory threshold.

&&

.HYDROLOGY...
Wet antecedant conditions combined with very high PW's and
potential for training storms have prompted us to issue a flash
flood watch for eastern half to two thirds of CWA. Biggest risk
is Maryland near bay and the urban centers. Storms may continue
to train well into the evening, so have watch going until 2AM.

&&

.TIDES/COASTAL FLOODING...
Southerly flow will continue to cause elevated water levels
through tonight. CFA for St. Mary's through tonight, and may
need to add other sensitive sites of Annapolis and DC Southwest
Waterfront for next cycle tonight. Will need to watch the less
sensitve sites as well as Baltimore also touched in the last
high tide cycle.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flash Flood Watch until 2 AM EDT Saturday for DCZ001.
     Heat Advisory until 8 PM EDT this evening for DCZ001.
MD...Flash Flood Watch until 2 AM EDT Saturday for MDZ004>006-011-
     013-014-016>018-503>508.
     Heat Advisory until 8 PM EDT this evening for MDZ011-013-014-
     016-504-506.
     Coastal Flood Advisory until 3 AM EDT Saturday for MDZ017.
VA...Flash Flood Watch until 2 AM EDT Saturday for VAZ039-040-
     050>057-501-502-505-506.
     Heat Advisory until 8 PM EDT this evening for VAZ052>057.
WV...None.
MARINE...Small Craft Advisory until 9 AM EDT Saturday for ANZ531>534-
     537-539>541-543.
     Small Craft Advisory until 1 AM EDT Saturday for ANZ530-535-
     536-538-542.

&&

SYNOPSIS...RCM
NEAR TERM...RCM
SHORT TERM...RCM
LONG TERM...IMR
AVIATION...IMR/RCM
MARINE...IMR/RCM
HYDROLOGY...RCM
TIDES/COASTAL FLOODING...RCM
Hazardous weather outlook, Aug 18, 4:32 PM EDT, 2 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
432 PM EDT Fri Aug 18 2017

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-192045-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
432 PM EDT Fri Aug 18 2017

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and adjacent counties in
central Maryland and northern Virginia as well as the District of
Columbia.

.DAY ONE...Tonight

A Severe Thunderstorm Watch is in effect until 9 PM. Thunderstorms
across the area will be capable of producing locally damaging
wind gusts and large hail.

A Flash Flood Watch is in effect until 2 AM. Isolated flash
flooding is possible due to locally heavy downpours from training
thunderstorms.

A Heat Advisory is in effect until 8 PM for the Washington and
Baltimore Metropolitan areas as well as portions of the Virginia
Piedmont. Heat indices around 105 degrees are expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter networks are activiated through this evening. Please
report severe weather and flooding to the National Weather
Service.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-192045-
Washington-Frederick MD-Carroll-Northern Baltimore-
Extreme Western Allegany-Central and Eastern Allegany-
Northwest Montgomery-Central and Southeast Montgomery-
Northwest Howard-Central and Southeast Howard-Northwest Harford-
Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-
Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Highland-
Eastern Highland-Western Loudoun-Eastern Loudoun-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant-
Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
432 PM EDT Fri Aug 18 2017

This Hazardous Weather Outlook is for eastern West Virginia,
northern and central Virginia, and central and western Maryland
with the exception of Garrett County.

.DAY ONE...Tonight

A Severe Thunderstorm Watch is in effect until 9 PM for portions
of northern and central Maryland and northern Virginia. Thunderstorms
across the area will be capable of producing locally damaging
wind gusts and large hail.

A Flash Flood Watch is in effect until 2 AM for the Washington
and Baltimore metropolitan areas. Isolated flash flooding is
possible due to locally heavy downpours from training
thunderstorms.

A Heat Advisory is in effect until 8 PM for portions of central
Maryland and the Virginia Piedmont close to Interstate 95. Heat
indices around 105 degrees are expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter networks are activiated through this evening. Please
report severe weather and flooding to the National Weather
Service.

In the hours before

Local storm report, Aug 18, 6:59 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
659 PM EDT FRI AUG 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     FLASH FLOOD      1 SE CHEVY CHASE VILLAG 38.96N  77.06W
08/18/2017                   DISTRICT OF COLUMB DC   BROADCAST MEDIA

            SIX TO EIGHT INCHES OF WATER FLOWING ACROSS BROAD
            BRANCH ROAD NORTHWEST BETWEEN 32ND STREET NORTHWEST AND
            BRANDYWINE STREET NORTHWEST.

&&

EVENT NUMBER LWX1702827

DH
Local storm report, Aug 18, 7:00 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
700 PM EDT FRI AUG 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     MARINE TSTM WIND 3 ENE DAHLGREN          38.34N  76.99W
08/18/2017  M54 MPH          ANZ536             VA   BUOY

&&

EVENT NUMBER LWX1702828

DH
Local storm report, Aug 18, 7:01 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
701 PM EDT FRI AUG 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     MARINE TSTM WIND 3 NE DAHLGREN           38.36N  77.02W
08/18/2017  M43 MPH          KING GEORGE        VA   MESONET

&&

EVENT NUMBER LWX1702829

DH
Local storm report, Aug 18, 7:04 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
704 PM EDT FRI AUG 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     MARINE TSTM WIND 5 ESE BAY RIDGE         38.92N  76.36W
08/18/2017  M39 MPH          ANZ532             MD   BUOY

&&

EVENT NUMBER LWX1702830

DH
Local storm report, Aug 18, 7:05 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
705 PM EDT FRI AUG 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     MARINE TSTM WIND 2 ESE EASTPORT          38.96N  76.45W
08/18/2017  M40 MPH          ANZ532             MD   BUOY

&&

EVENT NUMBER LWX1702831

DH
Local storm report, Aug 18, 7:06 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
706 PM EDT FRI AUG 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     MARINE TSTM WIND 5 E DARES BEACH         38.56N  76.41W
08/18/2017  M45 MPH          ANZ533             MD   BUOY

&&

EVENT NUMBER LWX1702832

DH

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 3:42 AM EDTHeat AdvisoryLWXAnne Arundel, Baltimore, Charles, Howard, Montgomery, Prince George's and 1 more15 hr
Aug 18, 10:58 AM EDTCoastal Flood AdvisoryLWXAnne Arundel, Saint Mary's19 hr
Aug 18, 12:35 PM EDTFlash Flood WatchLWXAnne Arundel, Baltimore, Calvert, Carroll, Charles, Frederick and 6 more8 hr
Aug 18, 4:35 PM EDTSevere Thunderstorm WarningLWXBaltimore, Harford55 min
Aug 18, 5:07 PM EDTFlash Flood WarningLWXBaltimore, Howard, City of Baltimore3 hr
Aug 18, 5:10 PM EDTFlash Flood WarningLWXHarford4 hr
Aug 18, 5:14 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, Harford, Howard, City of Baltimore91 min
Aug 18, 5:29 PM EDTSevere Thunderstorm WarningLWXCharles46 min
Aug 18, 5:32 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Howard, Montgomery, Prince George's73 min
Aug 18, 5:59 PM EDTSevere Thunderstorm WarningLWXCalvert, Charles, Prince George's, Saint Mary's46 min
Aug 18, 6:34 PM EDTFlash Flood WarningLWXMontgomery, Prince George's3 hr
Aug 18, 6:42 PM EDTSevere Thunderstorm WarningLWXCalvert, Charles, Saint Mary's63 min
Aug 18, 7:36 PM EDTFlash Flood WarningLWXCalvert, Charles, Saint Mary's4 hr
Aug 18, 7:51 PM EDTSevere Thunderstorm WarningLWXCalvert, Charles, Saint Mary's84 min

Nearby

Flash Flood Warnings in Maryland, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.